MAUDE Adverse Event Report: ARTHREX, INC. FDL IMPLANT SYSTEM, 4.75 MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. FDL IMPLANT SYSTEM, 4.75 MM; BONE FIXATION SCREW/PLATE
Model Number FDL IMPLANT SYSTEM, 4.75 MM
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/16/2025, a sales representative reported via phone that during an fhl transfer procedure performed on (b)(6) 2025, an ar-1547bc-cp fdl implant system experienced a malfunction.Specifically, the 4.75 mm tenodesis screw broke in half at its top while being inserted halfway.All broken fragments were retrieved from the patient.To complete the procedure, they utilized the 5 mm reamer included in the kit to ream over the site and successfully implanted a 6.25 mm tenodesis screw without further issues.The case was delayed by 15 minutes, with no additional anesthesia required.No adverse effects were reported during or after the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
FDL IMPLANT SYSTEM, 4.75 MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22720614
Report Number1220246-2025-03262
Device Sequence Number9132312
Product Code HWC
UDI-Device Identifier00888867315150
UDI-Public(01)00888867315150(11)250123(17)281231(10)15376888
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFDL IMPLANT SYSTEM, 4.75 MM
Device Catalogue NumberAR-1547BC-CP
Device Lot Number15376888
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown